# SDR RU3A20140709024

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 14,009 hours, 7,554 cycles
- Engine: Pwa PT6A60A
- System (JASC): 5270 · Door Warning System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Part time: 14,009 hours, 7,554 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB AFTER DEPARTING RNWY 35L FOR A FLIGHT AT APPROX 2,000 MSL, THE RED CABIN DOOR MASTER WARNING LIGHT ILLUMINATED.  COPILOT WAS DIRECTED BY THE PIC & PF TO REQUEST A RETURN TO THE AIRPORT.  ATC ISSUED INSTRUCTIONS FOR SEQUENCE & AN UNEVENTFUL LANDING WAS MADE ON RNWY 35L.  AFTER EXITING THE RNWY, THE MS CHECKED THAT ALL LOCKED INDICATORS ON THE DOOR WERE IN FACT ENGAGED.  MS OPENED & CLOSED THE DOOR & RECHECKED ALL LOCKED INDICATORS WERE PROPERLY POSITIONED BUT THE LIGHT STAYED ON.  CREW ELECTED TO RETURN TO THE LINE FOR MX ACTION.  ADJUSTED CABIN DOOR WARNING SWITCH.
